Journal of Symbolic Logic

Review: Arthur W. Burks, The Logic of Causal Propositions

Nicholas Rescher

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 16, Issue 4 (1951), 277-278.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731242

JSTOR
links.jstor.org

Citation

Rescher, Nicholas. Review: Arthur W. Burks, The Logic of Causal Propositions. J. Symbolic Logic 16 (1951), no. 4, 277--278. https://projecteuclid.org/euclid.jsl/1183731242


Export citation